MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LF3225C
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during abdominal hysterectomy, when the surgeon grasped the tissue and activated the device, the activation tone occurred from the generator but there was no effect to the tissue.They used another like device and it worked fine.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key9786769
Report Number1717344-2020-00242
Device Sequence Number2574136
Product Code GEI
UDI-Device Identifier10884521199392
UDI-Public10884521199392
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF3225C
Device Catalogue NumberLF3225C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1